On Limits of Uniquely Best Linear Estimators.

Lynn Roy LaMotte

Metrika (1997)

  • Volume: 45, Issue: 3, page 197-212
  • ISSN: 0026-1335; 1435-926X/e

How to cite


LaMotte, Lynn Roy. "On Limits of Uniquely Best Linear Estimators.." Metrika 45.3 (1997): 197-212. <http://eudml.org/doc/176730>.

author = {LaMotte, Lynn Roy},
journal = {Metrika},
keywords = {general linear model; linear estimation},
number = {3},
pages = {197-212},
title = {On Limits of Uniquely Best Linear Estimators.},
url = {http://eudml.org/doc/176730},
volume = {45},
year = {1997},

AU - LaMotte, Lynn Roy
TI - On Limits of Uniquely Best Linear Estimators.
JO - Metrika
PY - 1997
VL - 45
IS - 3
SP - 197
EP - 212
KW - general linear model; linear estimation
UR - http://eudml.org/doc/176730
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.